# SDR DALA2023112509680

- Difficulty date: November 21, 2023
- Submitted: November 25, 2023
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-211
- Aircraft serial: 208
- Aircraft time: 91,682 hours, 42,691 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

SHIP 3219 - PRES - DUE TO LOSS OF CABIN PRESSURE, EMERGENCY DESCENT FROM 35K TO 10K. CORRECTIVE ACTION: FOUND LEAK COMING FROM THE LH ENGINE BLEED AIR DUCT, R/R SEAL. R/R SKIN AIR OUTLET VENT VALVE. LEAK CHECK PNEUMATIC DUCTING. OK FOR SERVICE. (4426790)
